CSpace  > 计算数学与科学工程计算研究所
Eulerian numbers: A spline perspective
Wang, Ren-Hong1; Xu, Yan1; Xu, Zhi-Qiang2
2010-10-15
Source PublicationJOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
ISSN0022-247X
Volume370Issue:2Pages:486-490
AbstractIn this paper, the spline interpretations of Eulerian numbers and refined Eulerian numbers are presented. Many classical results about Eulerian numbers can follow from the properties of B-splines directly, and some new results about the refined Eulerian numbers and descent polynomials are also derived. Specifically, the explicit and recurrence formulas for the refined Eulerian numbers and descent polynomials are obtained. This paper also provides a new approach to study Eulerian numbers. (C) 2010 Elsevier Inc. All rights reserved.
KeywordB-splines Eulerian numbers Refined Eulerian numbers Descent polynomials Log-concavity
DOI10.1016/j.jmaa.2010.05.017
Language英语
Funding ProjectNational Natural Science Foundation of China[60373093] ; National Natural Science Foundation of China[60533060] ; National Natural Science Foundation of China[10801024] ; National Natural Science Foundation of China[U0935004] ; National Natural Science Foundation of China[10871196] ; National Natural Science Foundation of China[10726068] ; China Scholarship Council
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000278646200015
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/9967
Collection计算数学与科学工程计算研究所
Corresponding AuthorXu, Yan
Affiliation1.Dalian Univ Technol, Sch Math Sci, Dalian 116024, Peoples R China
2.Chinese Acad Sci, LSEC, Inst Computat Math, Acad Math & Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Wang, Ren-Hong,Xu, Yan,Xu, Zhi-Qiang. Eulerian numbers: A spline perspective[J]. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2010,370(2):486-490.
APA Wang, Ren-Hong,Xu, Yan,&Xu, Zhi-Qiang.(2010).Eulerian numbers: A spline perspective.JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,370(2),486-490.
MLA Wang, Ren-Hong,et al."Eulerian numbers: A spline perspective".JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 370.2(2010):486-490.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, Ren-Hong]'s Articles
[Xu, Yan]'s Articles
[Xu, Zhi-Qiang]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, Ren-Hong]'s Articles
[Xu, Yan]'s Articles
[Xu, Zhi-Qiang]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, Ren-Hong]'s Articles
[Xu, Yan]'s Articles
[Xu, Zhi-Qiang]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.